Access Restriction

Author Sint, Lenie ♦ de Champeaux, Dennis
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1977
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract A modification of Pohl's bidirectional heuristic search algorithm is described together with a simplified implementation. Theorems are proved about conditions yielding shortest paths. The results are given of a worst-case analysis of different algorithms, suggesting a rank order of their quality. Results that Pohl had obtained with a unidirectional heuristic search algorithm on the 15-puzzle are compared with the results obtained with the new — simplified — algorithm.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1977-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 24
Issue Number 2
Page Count 15
Starting Page 177
Ending Page 191

Source: ACM Digital Library